Thigh pain after cortisone injection

Posted by jehane @jehane, Dec 18, 2018

Is the tigh muscle pain normal after being infiltrated with cortisone

Hi @jehane. I would like to invite some other members who have had cortisone injections so they can share whether or not they had pain in the muscles surrounding where they had the shot. @rufus, @ssbionicknee, @ellerbracke, and @johnhuebert have all discussed getting cortisone shots for varying diagnoses and may be able to share if they had any muscle pain with theirs.

@jehane, if you are comfortable sharing, how long after the cortisone shot have you been experiencing the pain?

REPLY
@JustinMcClanahan

Hi @jehane. I would like to invite some other members who have had cortisone injections so they can share whether or not they had pain in the muscles surrounding where they had the shot. @rufus, @ssbionicknee, @ellerbracke, and @johnhuebert have all discussed getting cortisone shots for varying diagnoses and may be able to share if they had any muscle pain with theirs.

@jehane, if you are comfortable sharing, how long after the cortisone shot have you been experiencing the pain?

Jump to this post

Right away, actually the pain has been with me since I started my crisis on the 18th of October. I was injected twice, with one month in between and the last injection was 8 days ago. No I do not mind sharing

REPLY

I have always had painful experiences with cortisone injections. Most recently in the past 2 years in shot in trochanter for inflammantion: few hours of numbness, then about 36 hours of intense pain, then no noticeable improvement of initial pain that caused me to seek help. Then shot in knee to help OA pain: leg stiff for a few hours, pain noticeably reduced in joint for 48 hours, then no more effect. Another shot in knee (post ortho surgery for continued pain): supremely painful leg to the point where I could hardly walk on it for a day, then painfree for another 36 hours, then original pain back in full force. In the “distant” past, 5 to 15 years ago, typical experience with cortisone injections was increased pain for roughly 36 hours after, then between several weeks and several months of pain relief. Obviously the shots don’t seem to help anymore, even though I average 1 or less per year total.

REPLY

Have you ever considered acupuncture? It has done wonders for me.

Liked by lioness

REPLY
Please login or register to post a reply.